|another facial wasting and extended belly question
May 11, 2001
I mistakenly told you I was on Kaolin...pardon me, it's Koletra and Sustiva.. Thank you for your prompt response.
| Response from Dr. Dieterich
See previous answer. You might consider discussing switching to nucleoside analogues with your MD from Kaletra. Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
- Rectal Bleeding After Rimming Worried I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Can A Blood Test Tell You If You Have An Std?
- Is Hep C Contagious If Inactive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.